# SDR ASAA2012102393167

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,377 hours, 6,157 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5519
- Condition: Open
- Location: Nr 2 Engine
- Part time: 19,377 hours, 6,157 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT COWL VALVE OPEN LIGHT REMAINED IN THE BRIGHT BLUE STATUS WITH THE SWITCH IN THE ON POSITION.  R & R NR 2 ENGINE COWL VALVE IAW MM 30-21-11. RAN ENGINE, COWL VALVE OPERATES NORMAL.
